MAUDE Adverse Event Report: CORDIS US. CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US. CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX5060
Medical Device Problem Codes Image Orientation Incorrect (1305); Premature Activation (1484); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, while trying to deploy a 5f mynx control vascular closure device (vcd), button 1 would not depress even though the tension indicator was lined up.Several attempts to release the tension were made in order to try and reposition the lines; however, the line got stuck and would not move back to the starting position.Button 1 would not depress at all which did not allow the sealant to be delivered, and the sealant eventually was stuck on the end of the unknown sheath.Additionally, damage was noted to the sealant sleeve, which appeared flared and crumbled.The mynx control vcd and unknown 5f sheath were removed and manual compression was held for 30 minutes.There were no reported injuries to the patient.The device was stored and prepared according to the instructions for use (ifu), and it was used during a carotid angiogram procedure.The deployer was trained on the mynx device.The femoral artery¿s suitability was verified on angiography, including the appropriate insertion angle, and the vessel diameter was confirmed to be at least 5 mm, with no vessel tortuosity or presence of peripheral vascular disease or calcium near the puncture site.No damage was noted to the button.The device storage temperature did not exceed 25°c, and no kinks were observed in the sheath or device after removal.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
MYNX CONTROL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, california 95054
7863138372
MDR Report Key24591358
Report Number3004939290-2026-00286
Device Sequence Number8933028
Product Code MGB
UDI-Device Identifier20862028000424
UDI-Public(01)20862028000424(17)280107(10)F2600505
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMX5060
Device Lot NumberF2600505
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/26/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN 5F SHEATH
Patient Age50 YR
Patient SexFemale
Patient Weight100 KG
Patient EthnicityNon Hispanic
Patient RaceWhite